Translator Disclaimer
September 2005 Canonical extensions and relational completeness of some substructural logics
J. Michael Dunn, Mai Gehrke, Alessandra Palmigiano
J. Symbolic Logic 70(3): 713-740 (September 2005). DOI: 10.2178/jsl/1122038911

Abstract

In this paper we introduce canonical extensions of partially ordered sets and monotone maps and a corresponding discrete duality. We then use these to give a uniform treatment of completeness of relational semantics for various substructural logics with implication as the residual(s) of fusion.

Citation

Download Citation

J. Michael Dunn. Mai Gehrke. Alessandra Palmigiano. "Canonical extensions and relational completeness of some substructural logics." J. Symbolic Logic 70 (3) 713 - 740, September 2005. https://doi.org/10.2178/jsl/1122038911

Information

Published: September 2005
First available in Project Euclid: 22 July 2005

zbMATH: 1101.03021
MathSciNet: MR2155263
Digital Object Identifier: 10.2178/jsl/1122038911

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 3 • September 2005
Back to Top